# SDR DALA2018082865292

- Difficulty date: August 25, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 33,282 hours, 22,402 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Damaged
- Location: Bs 446-484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FINGER DOUBLER DAMAGED AT THE LAP SEAM LONGERON 26L, BS 446 - 484.  CUT OUT THE DAMAGED FINGER DOUBLER DIM 30".  INSTALLED A NEW FINGER DOUBLER IAW ER/A 596015-14, REV ORIGINAL.
